Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Linear associative algebras of infinite order whose elements satisfy finite algebraic equations


Author: H. H. Conwell
Journal: Bull. Amer. Math. Soc. 40 (1934), 95-102
DOI: https://doi.org/10.1090/S0002-9904-1934-05814-2
MathSciNet review: 1562804
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1934-05814-2